Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Anderson, Penny
Basin, David A.

dblp
dblp



BibTeX cite key*:

BasinAnderson00

Title

Title*:

Program Development Schemata as Derived Rules

Journal

Journal Title*:

Journal of Symbolic Computation

Journal's URL:

http://www.academicpress.com/jsc

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Academic Press

Publisher's URL:

http://www.academicpress.com/

Publisher's
Address:

London, UK

ISSN:

0747-7171

Vol, No, pp, Date

Volume*:

30

Number:

1

Publishing Date:

2000

Pages*:

5-36

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

We show how the formalization and application of schemata for program
development can be reduced to the formalization and application of
derived rules of inference. We formalize and derive schemata as rules
in theories that axiomatize program data and programs themselves. We
reduce schema-based program development to ordinary theorem proving,
where higher-order unification is used to apply rules. Conceptually,
our formalization is simple and unifies divergent views of schemata,
program synthesis, and program transformation.
Practically, our formalization yields a simple methodology for
carrying out development using existing logical frameworks; we
illustrate this in the domain of logic program synthesis and
transformation using the Isabelle logical framework.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:

http://www.informatik.uni-freiburg.de/~basin/pubs/prog-schema.ps.Z

Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{BasinAnderson00,
AUTHOR = {Anderson, Penny and Basin, David A.},
TITLE = {Program Development Schemata as Derived Rules},
JOURNAL = {Journal of Symbolic Computation},
PUBLISHER = {Academic Press},
YEAR = {2000},
NUMBER = {1},
VOLUME = {30},
PAGES = {5--36},
ADDRESS = {London, UK},
ISBN = {0747-7171},
}


Entry last modified by Christine Kiesel, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Christine Kiesel
Created
03/30/2000 02:42:15 PM
Revisions
10.
9.
8.
7.
6.
Editor(s)
Christine Kiesel
Uwe Brahm
Uwe Brahm
Christine Kiesel
Christine Kiesel
Edit Dates
04.09.2001 11:19:17
05/01/2001 02:44:24 PM
03/19/2001 11:42:53 AM
14.03.2001 13:42:53
14.03.2001 13:11:36